# SDR HNAA2019021500046

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 45,695 hours, 41,683 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  631     30-10  1867981  14FEB19  PHL  ASSGN
      DURING A/I TEST IN FLIGHT, STAB A/I FAIL MSG
      APPEARED ON EICAS.
